# SDR CHQA201100443

- Difficulty date: November 8, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 26,520 hours, 21,855 cycles
- Engine: Allsn AE3007A
- Engine time: 27,736 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OUTBOARD BEAM BETWEEN FRAME 46 AND FRAME 53.  MAINTENANCE REPLACED THE LEFT OUTBOARD BEAM BETWEEN FRAME 46 AND FRAME 53.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
